# SDR UALA2008111406509

- Difficulty date: November 14, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,690 hours, 11,084 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HF INTERFERENCE FAULTS.  REPLACED LT & RT COUPLER.  OPS CHECKED.  NO FAULTS.  REPLACED LT TRANSCEIVER.
